Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Noncompact unimodular groups with purely atomic Plancherel measures

Authors: Giancarlo Mauceri and Massimo A. Picardello
Journal: Proc. Amer. Math. Soc. 78 (1980), 77-84
MSC: Primary 22D35; Secondary 43A65
MathSciNet review: 548088
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A noncompact unimodular group whose regular representation decomposes as a direct sum of irreducible subrepresentations was constructed by J. M. G. Fell. In the present paper, groups of this kind are studied, and several new examples are provided to settle open structure problems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D35, 43A65

Retrieve articles in all journals with MSC: 22D35, 43A65

Additional Information

Keywords: Induced representations, square-integrable representations, Plancherel measure, p-adic numbers
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society